# SDR CA960709006

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Lifter
- Condition: Broken
- Location: #2 Cyl Exhaust
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ROUGH ENGINE RUNNING LED TO INSPECTION WHICH REVEALED #2 CYLINDER EXHAUST VALVE LIFTER WAS BROKEN. ENGINE WAS REMOVED AND SENT TO R&O WHERE FAILURE WAS ATTRIBUTED TO MISASSEMBLY OF VALVE ROCKER ARMS, INTAKE FOR EXHAUST AND VICE VERSA, THIS CONDITION ALSO AFFECTED #3 CYLINDER. THE ENGINE WAS REPAIRED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
